MAUDE Adverse Event Report: CALDERA MEDICAL INC. GYNECARE TVT RETROPUBIC DEVICE; TVT-CAL-RETROPUBIC

CALDERA MEDICAL INC. GYNECARE TVT RETROPUBIC DEVICE; TVT-CAL-RETROPUBIC
Model Number 810041BL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Urinary Frequency / Polyuria (2275); Urinary Incontinence (4572); Interstitial Cystitis (4862)
Date of Event 09/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient underwent a tension-free vaginal tape (tvt) procedure in (b)(6) 2017.Since (b)(6) 2019, she has been experiencing pelvic pain, low back pain, and recurrent cystitis, averaging one episode per month.She has been managing her symptoms with self-medication using monuril® or selexid® alternately, without prior urine culture (ecbu).The patient reports symptoms of pollakiuria and urinary incontinence, which have necessitated the use of daily protective wear.Notably, she experiences the "key-in-the-door" syndrome but does not have stress incontinence.A gynecological examination reveals good vulvar health, but there is pain upon palpation of both the anterior and posterior strips of the promontofixation, more pronounced in the posterior strip, without any signs of vaginal erosion.She is also receiving gynecological care due to a recurrence of lesions related to papillomavirus, and a control smear is pending.Cystoscopy revealed healthy, non-inflammatory bladder mucosa with no erosions on the anterior strip or the tvt.There were no stones or polyps, and both the ureters and urethra appeared healthy, though the urethra exhibited slight inflammation.The patient experienced painful bladder filling at 200 cc, with no leakage during coughing.There were no signs of cystocele or rectocele.A rectal examination showed low anal tone.The decision has been made to proceed with the complete removal of the tvt material on (b)(6) 2025.
 
Additional Manufacturer Narrative
The product was not returned.The investigation is ongoing and the results of investigation will be reported.This complaint is related is related to complaint (b)(4).This report is related to report 3003990090-2025-01683 the manufacturing number is (b)(4).
 
Additional Manufacturer Narrative
Additional information: d4; h6; h11.Correction: b7.Investigation results: an analysis of the product couldn't be performed since a physical sample wasn't received for evaluation.A manufacturing record evaluation was done for the finished product (product code 810041bl), and no non-conformances or manufacturing irregularities were identified.As part of our company's quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the available info, there's no indication that a design or manufacturing issue caused the reported complaint.Therefore, it's been determined that no corrective and preventive action is required at this time.We'll keep monitoring complaint info for potential safety signals through complaint trending as part of post-market surveillance.If the product is received later, we'll update the investigation as needed.The manufacturing number is (b)(4).

Brand Name
GYNECARE TVT RETROPUBIC DEVICE
Common Device Name
TVT-CAL-RETROPUBIC
Manufacturer (Section D)
CALDERA MEDICAL INC.
4360 park terrace dr.
suite 140
westlake village CA 91361
Manufacturer (Section G)
CALDER MEDICAL SARL-NAUCHATEL
puits-godet 20
neuchatel, 2000
WZ   2000
Manufacturer Contact
mahtab moberg
4360 park terrace dr. suite 140
westlake village, CA 91361
MDR Report Key23399054
Report Number3003990090-2025-01683
Device Sequence Number21344059
Product Code OTN
UDI-Device Identifier10705031062290
UDI-Public10705031062290
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K201686
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number810041BL
Device Lot Number3915657
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2025
Supplement Date Received by Manufacturer12/27/2025
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale